Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Certain mappings or decompositions which are topologically projections


Author: Louis F. McAuley
Journal: Bull. Amer. Math. Soc. 75 (1969), 941-944
DOI: https://doi.org/10.1090/S0002-9904-1969-12304-9
MathSciNet review: 0248769
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, A characterization of the universal curve and a proof of its homogeneity, Ann. of Math. (2) 67 (1958), 313-324. MR 96180
  • 2. Eldon Dyer and M. E. Hamstrom, Completely regular mappings, Fund. Math. 45 (1957), 103-118. MR 92959
  • 3. L. F. McAuley, The existence of a complete metric for a special mapping space and some consequences, Ann. of Math. Studies, no. 60, Princeton Univ. Press, Princeton, N. J., 1966, pp. 135-139. MR 231348
  • 4. E. A. Michael, Continuous selections. I, II, III, Ann. of Math. (2) 63 (1956), 361-382; (2) 64 (1956), 562-580; (2) 65 (1957), 357-390. MR 77107
  • 5. J. H. Roberts, Contractibility in spaces of homeomorphisms, Duke Math. J. 28 (1961), 213-220. MR 123295
  • 6. Gerald S. Ungar, A pathological fiber space, Illinois J. Math. 12 (1968), 623-625. MR 234465


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12304-9

American Mathematical Society